Equate Extra Strength Acetaminophen Caplets, 500 mg, 500 Ct

Equate Extra Strength Acetaminophen Caplets, 500 mg, 500 Ct

Equate

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Equate Extra-Strength Caplets, 500-count:Made with the active ingredient acetaminophen500mg per capletTemporarily relieves minor aches and pains due to headache, the common cold, toothache, backache, muscular aches, minor pain of arthritis, premenstrual and menstrual
...more >>

Always refer to the actual package for the most accurate information